# SDR SCNA20240118016

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 33,973 hours, 10,764 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 731833: - - HEAVY SMOKE SMELL IN COCKPIT AND CABIN PULLING INTO GATE - - RESOLUTION: C/W FIM TASK 21-00-806 PARAGRAPH C.  NO FUMES NOTED.  UNABLE TO DUPLICATE.
